# SDR SWAA001247

- Difficulty date: July 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 46,294 hours, 41,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE GIRT ASSY OUT OF ADJUSTMENT.          REINSTALLED SLIDE ASSY PER MM.
